Home Sex & Relationships
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

sexual side-effects

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
this is a bit of an odd question, but for the last 10 years i have been on and off anti-depressants, all of them have had along with all their side effects, sexual side effects. so in turn, i pretty much have no libido
now, i havn't had a relationship in a long time, i just started seeing somebody now, and i just don't know what to do, i have no desire for anything sexual, does anybody have any ideas to help me? thanks.

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You really need to see your GP and discuss the side effects of your medication - there are several positive things that can be done to help you.

    Also, loss of libido can be caused by the depression itself, so again getting good care and treatment for yourself is probably the key thing here.
Sign In or Register to comment.